Hail, Todd
- When
- November 10, 5:39 PM CST
- Where
- Todd County, Fairview
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.850, -87.300
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Nov 10, 2:00 PM CST, 3 hours 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 200 PM CST SUN NOV 10 2002 LINE OF SEVERE STORMS CONTINUES TO EVOLVE OVER WEST PORTIONS OF THE FORECAST REGION EARLY THIS AFTERNOON...AND SCATTERED CELLS ARE ALSO GROWING OUT AHEAD OF THIS LINE IN SOUTHERN EXTREME WESTERN KY AND SW INDIANA. PLEASE REFER TO SPC DICUSSIONS FOR THE LATEST INFO ON THIS SEVERE STORM/TORNADO THREAT. MAIN FORECAST CONCERN WILL BE WITH THE TIMING OF THE SEVERE WEATHER/COLD FRONT THIS EVENING. BASED ON LATEST RUC AND RADAR TRENDS...LOOKS NOW AS THOUGH WE WILL AT LEAST NEED TO MENTION STORMS EARLY TONIGHT OVER THE SOUTHEAST HALF OF THE FORECAST REGION...ESPECIALLY OVER WRN KY AND SW INDIANA. WILL INCLUDE EXPLICIT MENTION OF SEVERE STORMS AND WILL CONSIDER MENTION OF TORNADOES POSSIBLE. STORM THREAT SHOULD BE OVER SOUTHEAST ZONES SHORTLY AFTER SUNSET. LOOKS MOSTLY DRY NEXT FEW DAYS...BUT WITH MAIN H50 TROF HANGING BACK WEST OF THE REGION TIL LATER TUESDAY...NOT TOO OPTIMISTIC ON THE AMOUNT OF SUNSHINE...ESPECIALLY TUESDAY. NEXT SHORT WAVE AND ASSOCIATED COLD FRONT STILL ON TRACK FOR LATER IN THE WORK WEEK. CURRENT TIMING TIMING OF THURSDAY NIGHT INGOT FRI IS SUPPORTED BY LATEST GFM RUN. WILL CONTINUE CHANCE OF SHOWERS DUE TO EXPECTED UPPER DYNAMICS...BUT LOW LEVEL MOISTURE RETURN LOOKS TO MODEST AT BEST. WILL NOT STRAY TOO FAR FROM THE MAV MOS TEMPS NEXT COUPLE OF DAYS. .PAH...NONE.
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-111100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 400 PM CST SUN NOV 10 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. .DAY ONE... A TORNADO WATCH REMAINS IN EFFECT FOR WESTERN KENTUCKY...THE MISSOURI BOOTHEEL REGION...AND SPENCER COUNTY INDIANA UNTIL 9 PM. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WESTERN KENTUCKY THIS EVENING. STRONG DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH STORMS IN THIS LINE. ISOLATED TORNADOES ARE STILL POSSIBLE. THE ATMOSPHERE REMAINS QUITE UNSTABLE ACROSS THE WATCH AREA...AND WINDS ALOFT ARE FAVORABLE FOR ORGANIZED SEVERE STORMS. THE COLD FRONT HAS PASSED THROUGH SOUTHERN ILLINOIS...MOST OF SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...SO THE THREAT OF SEVERE STORMS IN THOSE AREAS HAS ENDED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED IN THE TORNADO WATCH AREA. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. YORK
ILZ090-091-094-KYZ001>013-015>017-020>022-MOZ112-102300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 406 PM CST SUN NOV 10 2002 ...ISOLATED GUSTS 40 TO 50 MPH POSSIBLE WITH LINE OF THUNDERSTORMS... AT 4 PM...A LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS BETWEEN 40 AND 50 MPH...WAS LOCATED FROM FULTON AND MAYFIELD...ONWARD TO MADISONVILLE...MOVING EAST 40 MPH. AN OUTFLOW OF WINDS...KNOWN AS A GUST FRONT...HAD DEVELOPED AHEAD OF THE STORMS. MOST OF THE WINDS ALONG THIS GUST FRONT WILL AVERAGE BETWEEN 30 TO 40 MPH...WITH ISOLATED WIND GUSTS BETWEEN 40 AND 50 MPH POSSIBLE. THE STRONG WINDS AND STORMS WILL LIKELY REACH A CADIZ TO GREENVILLE KENTUCKY LINE BY 5 PM. THESE WINDS WILL TOSS AROUND LOOSE OBJECTS OR LIGHTLY ANCHORED STRUCTURES OUTDOORS...BREAK SMALL TREE LIMBS...OR FALL WEAKENED TREES. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
412 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0315 PM WINSLOW IN WIND DAMAGE
11/10/02 PIKE REPORTED BY PIKE COUNTY
SHERIFFS OFFICE - ONE
TREE DOWN JUST SOUTH OF
WINSLOW
0315 PM VELPEN IN WIND DAMAGE
11/10/02 PIKE REPORTED BY PIKE COUNTY
SHERIFFS OFFICE - ONE
TREE DOWN JUST SOUTH OF
VELPENPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
445 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0340 PM OWENSBORO KY WIND DAMAGE
11/10/02 DAVIESS PART OF ROOFS SHINGLES
BLOWN OFF...DAMAGE TO A
CHURCH STEEPLE...TREE
FELL ON HOUSE...REPORTED
BY TRAINED SPOTTERKYZ009-012-017-021-022-110000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 509 PM CST SUN NOV 10 2002 ...ISOLATED GUSTS 40 TO 50 MPH POSSIBLE WITH LINE OF THUNDERSTORMS... AT 505 PM...A LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS BETWEEN 40 AND 50 MPH...WAS LOCATED FROM NEW CONCORD TO CENTRAL CITY KENTUCKY...MOVING EAST 40 MPH. AN OUTFLOW OF WINDS...KNOWN AS A GUST FRONT...HAD DEVELOPED AHEAD OF THE STORMS. MOST OF THE WINDS ALONG THIS GUST FRONT WILL AVERAGE BETWEEN 30 TO 40 MPH...WITH ISOLATED WIND GUSTS BETWEEN 40 AND 50 MPH POSSIBLE. THE STRONG WINDS AND STORMS WILL LIKELY REACH NEAR ELKTON BETWEEN 530 PM AND 6 PM. THESE WINDS WILL TOSS AROUND LOOSE OBJECTS OR LIGHTLY ANCHORED STRUCTURES OUTDOORS...BREAK SMALL TREE LIMBS...OR FALL WEAKENED TREES. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
527 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0435 PM NEW CONCORD KY WIND DAMAGE
11/10/02 CALLOWAY A FEW TREES DOWN REPORTED
BY CALLOWAY COUNTY DES
0440 PM HAMLIN KY WIND DAMAGE
11/10/02 CALLOWAY NUMEROUS TREES DOWN
POWERLINES DOWN REPORTED
BY CALLOWAY COUNTY DESPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
529 PM CST SUN NOV 10 2002
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM HOPKINSVILLE KY 1.75 INCH HAIL
11/10/02 CHRISTIAN REPORTED BY CHRISTIAN
COUNTY DESThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2002Every state in 2002This day in weather historyWarnings in Kentucky, November 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5323083.